Mathematical Problems in Engineering

Mathematical Problems in Engineering / 2021 / Article

Corrigendum | Open Access

Volume 2021 |Article ID 9767048 | https://doi.org/10.1155/2021/9767048

Said Farooq Shah, Zawar Hussain, Muhammad Riaz, Salman Arif Cheema, "Corrigendum to “Shewhart-Type Charts for Masked Data: A Strategy for Handling the Privacy Issue”", Mathematical Problems in Engineering, vol. 2021, Article ID 9767048, 1 page, 2021. https://doi.org/10.1155/2021/9767048

Corrigendum to “Shewhart-Type Charts for Masked Data: A Strategy for Handling the Privacy Issue”

Received10 Apr 2021
Accepted10 Apr 2021
Published24 Apr 2021

In the article titled Shewhart-Type Charts for Masked Data: A Strategy for Handling the Privacy Issue” [1], Dr. Muhammad Riaz should be listed as the corresponding author to this article.

Additionally, the Acknowledgements section should read as follows.

“The author Muhammad Riaz would also like to acknowledge the support provided by the Deanship of Scientific Research (DSR) at King Fahd University of Petroleum and Minerals for funding this work through project SB191030.”

References

  1. S. F. Shah, Z. Hussain, M. Riaz, and S. A. Cheema, “Shewhart-Type Charts for Masked Data: A Strategy for Handling the Privacy Issue,” Mathematical Problems in Engineering, vol. 2020, Article ID 5104753, 11 pages, 2020. View at: Publisher Site | Google Scholar

Copyright © 2021 Said Farooq Shah et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


More related articles

 PDF Download Citation Citation
 Download other formatsMore
 Order printed copiesOrder
Views31
Downloads109
Citations

Related articles

Article of the Year Award: Outstanding research contributions of 2020, as selected by our Chief Editors. Read the winning articles.